# SDR SWIA201232449

- Difficulty date: December 25, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 26,487 hours, 22,525 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY OVERHEAD LIGHT BURNED OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
